# SDR SWIA201332746

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 28,332 hours, 22,658 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Dirty
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS HARD TO RIGHT WHEN FLAPS ARE PAST 42 DEGREES.  TRIM PAST HALF WAY MARK, LEFT WING DOWN REQUIRED TO KEEP AIRCRAFT BALANCED.  (FLT 4521)  CLEANED EXTREMELY DIRTY FLAP SURFACES.
